worldchildfree.org

Medifast Diet and breastfeeding?

Want the Latest Medifast Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Medifast every month. We'll even give a lucky person a month supply of free food.


Quick question: Medifast Diet and breastfeeding? Hoping for any answer or 2. Second question of mine... Has anybody had a change in their TOM? I have been on medifast for 1.5 weeks and I just got my period almost 8 days early and I am usually like clock work? Just wondering as I'm trying to get pregnant and this may make it difficult if I'm not regular..

Thanks.

From very frustrated!..

Comments (26)

Hmm... I need to find out myself. I don't know what is the answer. I'll do some research and get back to you if I got an answer. You should email the people at Medifast as they probably could give you help..

Comment #1

Mine was completely different from anything I've ever had before. Almost non-existant cramping and a million times lighter than usual...

Comment #2

After being on Medifast I've had mine twice in a month...

Comment #3

As your body adjusts to your new weight and new hormone levels, your TOM may very well change...and it may take some time for our body to get into it's new "normal" cycle..

Kas, after you get to a healthier weight, your cycle should normalize OP, and that along with a healthier weight will make for an easier, healthier pregnancy..

Best wishes!..

Comment #4

I did a search about this, and there are many, many women who have had a change in their TOM. For me, the jump-start of estrogen must have really been strong, b/c I had been told I was going into menopause and would probably never have another TOM, but after a week on the diet, I felt that familiar ovulation pain and familiar PMS-y feeling, and two weeks later, boom! A period (very light, but with cramping, etc.).

So yes, it does affect things. I'd mention this to your gyn if you are concerned, though...

Comment #5

I was 2 months late and now i'm late...

Comment #6

Mine has been VERY sporatic...the first month and second month I had two periods, this last month I skipped...it's so strange...

Comment #7

If I skip, I'm going to buy so many pregnancy tests to make sure I am NOT pregnant, it won't even be funny. Seriously. It will be like that scene in Knocked Up...

Comment #8

During my last time on Medifast (lost 30 lbs in 2.5 months), my TOM became lighter and irregular, but then I got pregnant after several years of trying unsuccessfully....so I found that Medifast changed my TOM and made me more fertile...I have seen many others on here who became pregnant pretty quickly after starting MF..

Now I'm back to lose baby weight for my two beautiful sons....down 5 lbs in the first 5 days! Yay!.

I recently weaned my 6 month old from breastfeeding and have also noticed increased milk production since starting MF....weird?..

Comment #9

Ok note to self, take double birth control lol.

I started TOM on my first day so it's too soon for me to tell if mine is going to be out of whack or not. I'm always pretty regular so I really hope it stays that way...

Comment #10

Note to self: take triple BC!!! and wear a full body condom!!!!..

Comment #11

I am actually very very regular with my TOM. (Exactly to the day) I expected it to be affected by Medifast because of different hormone levels, but so far it has had no effect...

Comment #12

I wish I was regular..i was doing great on Yaz but now mines all outta whack too..oh wells at least it worth to buy extra feminine needs LOL...plus I have PCOS too....

Comment #13

Mine has been crazy since starting, and I'm on the pill. I was on YAZ, but my doc just switched me to something stronger. She said the weight loss is causing too many fluctuations, I was getting my TOM every two weeks, and it was lasting about 7 days..

Since switching pills, things seem to be returning to normal...

Comment #14

I asked this same question on her last week I am late this month and it is def different (first month OP)..

Comment #15

Mine changed as well - I tend to even out after about 6 months or so - but loosing weight does change your body that is for sure!..

Comment #16

Lordy you women are brave to use hormonal birth control. I wouldn't touch that stuff (ESPECIALLY Yaz!) with a 10 foot pole!.

Then again, my little booger butt is about 18 months old now, and I have an entire T&M mapped out for if I do get pregnant on Medifast (and even mapped it out depending on what weight I am at when it happens, in 10 pound increments. I'm anal like that. Makes me a good nurse IMO though)..

Comment #17

So I posted earlier that it came late and was different- well it stopped a few hours later and has not returned yet?? I wonder what the heck that means.. I found this online but irregular is one thing start/stop is another hmm.

Many people do not experience physical discomfort on the Medifast program. However, some persons may become constipated, feel dizzy, lightheaded, fatigued, and/or cold, and may develop dry skin and hair. Other effects may include leg cramps, headaches, hair loss, rashes, gas, diarrhea, bad breath, and excessive feelings of hunger. For women, the rapid weight loss associated with the Medifast diet may cause an increase in levels of estrogen in the blood stream, which can affect the regularity of menstrual cycles, possibly increase symptoms of premenstrual syndrome (PMS), and can also increase fertility...

Comment #18

Not sure if you are trying to get pregnant but my doctor said it sounds like my spotting may be implatation bleeding which is when the embreyo implants in the uterus. He says it should last only 2-3 days and be light. Is that what happened to you?..

Comment #19

GREAT that explain why I am SUCH a nut during PMS. My hubby is fixed, so NO baby for us...

Comment #20

Well, I'm still having break through bleeding and it sucks!..

Comment #21

I went on Medifast for the first time in June of 2010, did it for about 3 months (lost 25 pounds) and kind of just lost it after that : /. Im just starting up again for the second time. My first time around my TOM just completely stopped after my first month. And it hasn't come back since, so I have not had one for almost a year now. I asked my doctor who said that could happen if you did an extreme diet. I've tried completely going off all diets for a few months to help regulate again, but nothing happened, so now I'm back on medifast. Has anyone else experienced anything like this?..

Comment #22

That is kind of scary- especially knowing what I am going through on the first month.... did your doc have any advice how to get regulated again??..

Comment #23

Her advice was to go off medifast. I did that for a few months and nothing happened. That didn't seem to work. At first I was a little hesitant to restart MF, but since it hadn't come back without it I started anyway. Not too sure how to get regulated again, but I have a feeling it is not going to happen while on this program...

Comment #24

Could go on bcp to regulate you some...for time being of losing weight...I am....

Comment #25

This is rapid weightloss that we lose with Medifast and any diet can affect our menses....not just mf...but Im on yaz and well I was fine...but now I'm bleeding and stopping....so guess I need something stronger! I can wait it out.....

Comment #26

I didn't have my period for 5 months and started Medifast and the following month it started with a vengeance of severe pain issues and my period was back again. A fair trade off for losing the weight...

Comment #27


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.